# SDR UPS07848993

- Difficulty date: January 4, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B0093
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON CRACKED AT STA 1766 L14L.  REMOVED DAMAGED LONGERON, FABRICATED AND INSTALLED REPLACEMENT LONGERON AND 2 EA SPLICES IAW SRM 51-1-21, 53-02-02-0 FIG 011, AND 51-1-20D.
